0 of 10 questions completed
You have already completed the exam before. Hence you can not start it again.
Exam is loading…
You must sign in or sign up to start the exam.
You must first complete the following:
0 of 10 questions answered correctly
Time has elapsed
You will need to meet or exceed the 80% pass mark to obtain a certificate. Save the module to log it in your CPD Diary.
Enter your course reflection:
Enter your course outcomes:
A patient with a fracture/dislocation of the ankle develops an acute dystonic reaction after receiving IV Metoclopramide 10mg and Morphine 5mg. What is the best first treatment?
A 26-year-old man presents some 36 hours after an all night party at which he tried several ‘street drugs’. He has a marked torticollis, trismus and an upward gaze. Two doses of first-line treatment have failed to resolve his symptoms. What would be your second choice?
A 68-year-old Romanian lady presents to the ED with facial grimacing and muscle spasm, tachycardia and sweating, and is diagnosed with an acute dystonic reaction of unknown cause. There is little history available other than she has only recently travelled to the UK as part of a group of itinerant fruit pickers. She attended the department one week earlier with a foot laceration. She fails to respond to any anti-dystonia specific therapy. The most likely diagnosis is:
Acute dystonia most commonly affects which part of the body?
Factors associated with increased risk of developing dystonia are:
A patient presents to the ED with an acute dystonic reaction. Which of the prescribed medication listed below is most likely to be responsible for this reaction?
Of patients commenced on a neuroleptic therapy who develop a dystonic reaction, 50% of the reactions will occur within what period of time?
Of the anti-psychotic medications listed below, which has the highest risk of dystonic reaction?
Acute dystonia is thought to be caused by drugs that: